# SDR CALA2022022800500

- Difficulty date: February 23, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N67134
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 29283
- Aircraft time: 85,377 hours, 18,387 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 146N53183
- Condition: Corroded
- Location: Rbl 4.5-Lbl 25
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION ON FLOOR DECK JUST FORWARD OF 1720 BULKHEAD FROM RBL 4.5 TO LBL 25. THIS LOGPAGE IS FOR ESFR TRACKING AND SUBMISSION ONLY. SEE FLEET CYCLE LOGPAGE 9803781 FOR WORK PERFORMED. COMPLETED ESFR FORM, SFR#1027819 DUE TO MAJOR REPAIR OF AFT FLOOR DECK REF SRM 53-60-51-2R-17 REPAIR 17.
